94-14

A Note on Domains of Attraction of p-Max Stable Laws.

by Christoph, G.; Falk, M.

 

Preprint series: 94-14, Preprints

The paper is published: Statistics & Probability Letters 28 (1996), 279-284

MSC:
60F05 Central limit and other weak theorems
60G70 Extreme value theory; extremal processes
62E20 Asymptotic distribution theory

 


The author(s) agree, that this abstract may be stored asfull text and distributed as such by abstracting services.

Letzte Änderung: 01.03.2018 - Ansprechpartner:

Sie können eine Nachricht versenden an: Webmaster
Sicherheitsabfrage:
Captcha
 
Lösung: